MathSciNet Relay Station
MathSciNet bibliographic data
MR1999933 (2004h:46061) 46L05 (49J53)
Ji, Guoxing; Tomiyama, Jun On characterizations of commutativity of $C\sp *$-algebras. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3845–3849 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement